MAUDE Adverse Event Report: SMITH & NEPHEW, INC. HIP ASCOPE, 4MM, 70, 280MM WL, DV, AC; ARTHROSCOPE

SMITH & NEPHEW, INC. HIP ASCOPE, 4MM, 70, 280MM WL, DV, AC; ARTHROSCOPE
Model Number 72201598
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/25/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device showed no image during surgery.Procedure was completed with a backup device.No delay or patient injuries were reported.
 
Additional Manufacturer Narrative
An evaluation was performed by the supplier and could confirm the customer complaint for the device showed no image.A visual inspection was performed and showed the scope to have residue build up on the negative lens and distal tip damage.This damage is caused by contact with another source.No manufacturing related defects were observed.

Brand Name
HIP ASCOPE, 4MM, 70, 280MM WL, DV, AC
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key7715473
Report Number3003604053-2018-00120
Device Sequence Number1065768
Product Code HRX
UDI-Device Identifier03596010619969
UDI-Public(01)03596010619969
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K080560
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number72201598
Device Catalogue Number72201598
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Initial Date Received by Manufacturer 06/28/2018
Supplement Date Received by Manufacturer08/15/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date08/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1